Jump to content

Ladies with Mirena


Lopez413
 Share

Recommended Posts

I have had my Mirena IUD since around March or April of 2013. My periods had stopped and then after I had WLS in July they started getting really irregular. Anyways I am having my period about every 2 week and sometime will have it then spot for a week and start again. Has anyone had problems with this since WLS? I have been noticing I pinching feeling when I get my period like maybe the strings are poking me, extreme back aches, and also nauseous . Can the weight loss cause it to move out of place, or any other complications? 

Link to comment
Share on other sites

Not mirena but the pill. I had a period for no joke over 5 weeks. Finally had to go on stronger pill. I never thought it was ever going to end. My Gyn said its the sudden/rapid weight loss and will just take time to adjust!

Link to comment
Share on other sites

UPDATE -- Went to the doctor yesterday and my Mirena had not moved out of place but was the reason I was bleeding frequently so the doctor removed it and I will start on NuvaRing or Depo a few weeks before my husband returns from Guatemala.

Link to comment
Share on other sites

  • 2 weeks later...

UPDATE -- Went to the doctor yesterday and my Mirena had not moved out of place but was the reason I was bleeding frequently so the doctor removed it and I will start on NuvaRing or Depo a few weeks before my husband returns from Guatemala.

Im having the same issue now. I am going to wait and see if my periods go back to normal. If they don't I'm getting it removed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...